Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 350, Number 10
HTML articles powered by AMS MathViewer

A nonlinear Fokker-Planck equation modelling the approach to thermal equilibrium in a homogeneous plasma
M. Escobedo, M. A. Herrero and J. J. L. Velazquez PDF
Trans. Amer. Math. Soc. 350 (1998), 3837-3901
Stability results on interpolation scales of quasi-Banach spaces and applications
Nigel Kalton and Marius Mitrea PDF
Trans. Amer. Math. Soc. 350 (1998), 3903-3922
Local and global properties of limit sets of foliations of quasigeodesic Anosov flows
Sérgio R. Fenley PDF
Trans. Amer. Math. Soc. 350 (1998), 3923-3941
Sum of squares manifolds: The expressibility of the Laplace-Beltrami operator on pseudo-Riemannian manifolds as a sum of squares of vector fields
Wilfried H. Paus PDF
Trans. Amer. Math. Soc. 350 (1998), 3943-3966
On the connection between the existence of zeros and the asymptotic behavior of resolvents of maximal monotone operators in reflexive Banach spaces
Athanassios G. Kartsatos PDF
Trans. Amer. Math. Soc. 350 (1998), 3967-3987
Rigidity and topological conjugates of topologically tame Kleinian groups
Ken’ichi Ohshika PDF
Trans. Amer. Math. Soc. 350 (1998), 3989-4022
Infinite type homeomorphisms of the circle and convergence of Fourier series
Antônio Zumpano PDF
Trans. Amer. Math. Soc. 350 (1998), 4023-4040
Test ideals in quotients of $F$-finite regular local rings
Janet Cowden Vassilev PDF
Trans. Amer. Math. Soc. 350 (1998), 4041-4051
Regularity of solutions to a contact problem
Russell M. Brown, Zhongwei Shen and Peter Shi PDF
Trans. Amer. Math. Soc. 350 (1998), 4053-4063
Self-similar measures and intersections of Cantor sets
Yuval Peres and Boris Solomyak PDF
Trans. Amer. Math. Soc. 350 (1998), 4065-4087
An inverse problem for scattering by a doubly periodic structure
Gang Bao and Zhengfang Zhou PDF
Trans. Amer. Math. Soc. 350 (1998), 4089-4103
On asymptotic approximations of the residual currents
Alekos Vidras and Alain Yger PDF
Trans. Amer. Math. Soc. 350 (1998), 4105-4125
The Ext class of an approximately inner automorphism
Akitaka Kishimoto and Alex Kumjian PDF
Trans. Amer. Math. Soc. 350 (1998), 4127-4148
On free actions, minimal flows, and a problem by Ellis
Vladimir G. Pestov PDF
Trans. Amer. Math. Soc. 350 (1998), 4149-4165
The structure of indecomposable injectives in generic representation theory
Geoffrey M. L. Powell PDF
Trans. Amer. Math. Soc. 350 (1998), 4167-4193
On the rigidity theorem for elliptic genera
Anand Dessai and Rainer Jung PDF
Trans. Amer. Math. Soc. 350 (1998), 4195-4220
Computations in generic representation theory: maps from symmetric powers to composite functors
Nicholas J. Kuhn PDF
Trans. Amer. Math. Soc. 350 (1998), 4221-4233
Universal maps on trees
Carl Eberhart and J. B. Fugate PDF
Trans. Amer. Math. Soc. 350 (1998), 4235-4251
Chung’s law for integrated Brownian motion
Davar Khoshnevisan and Zhan Shi PDF
Trans. Amer. Math. Soc. 350 (1998), 4253-4264